A new form of the generalized complete elliptic integrals

研究成果: Article

9 引用 (Scopus)

抄録

Generalized trigonometric functions are applied to Legendre’s form of complete elliptic integrals, and a new form of the generalized complete elliptic integrals of the Borweins is presented. According to the form, it can be easily shown that these integrals have similar properties to the classical ones. In particular, it is possible to establish a computation formula of the generalized p in terms of the arithmeticgeometric mean, in the classical way as the Gauss-Legendre algorithm for p by Brent and Salamin. Moreover, an elementary alternative proof of Ramanujan’s cubic transformation is also given.

元の言語English
ページ(範囲)202-226
ページ数25
ジャーナルKodai Mathematical Journal
39
発行部数1
DOI
出版物ステータスPublished - 2016 3 25

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

A new form of the generalized complete elliptic integrals. / Takeuchi, Shingo.

:: Kodai Mathematical Journal, 巻 39, 番号 1, 25.03.2016, p. 202-226.

研究成果: Article

@article{a6bd1584db054fc7b4eb0d585c9d8256,
title = "A new form of the generalized complete elliptic integrals",
abstract = "Generalized trigonometric functions are applied to Legendre’s form of complete elliptic integrals, and a new form of the generalized complete elliptic integrals of the Borweins is presented. According to the form, it can be easily shown that these integrals have similar properties to the classical ones. In particular, it is possible to establish a computation formula of the generalized p in terms of the arithmeticgeometric mean, in the classical way as the Gauss-Legendre algorithm for p by Brent and Salamin. Moreover, an elementary alternative proof of Ramanujan’s cubic transformation is also given.",
keywords = "Arithmetic-geometric mean, Gauss-Legendre’s algorithm, Generalized complete elliptic integrals, Generalized trigonometric functions, P-Laplacian, Ramanujan’s cubic transformation",
author = "Shingo Takeuchi",
year = "2016",
month = "3",
day = "25",
doi = "10.2996/kmj/1458651700",
language = "English",
volume = "39",
pages = "202--226",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "1",

}

TY - JOUR

T1 - A new form of the generalized complete elliptic integrals

AU - Takeuchi, Shingo

PY - 2016/3/25

Y1 - 2016/3/25

N2 - Generalized trigonometric functions are applied to Legendre’s form of complete elliptic integrals, and a new form of the generalized complete elliptic integrals of the Borweins is presented. According to the form, it can be easily shown that these integrals have similar properties to the classical ones. In particular, it is possible to establish a computation formula of the generalized p in terms of the arithmeticgeometric mean, in the classical way as the Gauss-Legendre algorithm for p by Brent and Salamin. Moreover, an elementary alternative proof of Ramanujan’s cubic transformation is also given.

AB - Generalized trigonometric functions are applied to Legendre’s form of complete elliptic integrals, and a new form of the generalized complete elliptic integrals of the Borweins is presented. According to the form, it can be easily shown that these integrals have similar properties to the classical ones. In particular, it is possible to establish a computation formula of the generalized p in terms of the arithmeticgeometric mean, in the classical way as the Gauss-Legendre algorithm for p by Brent and Salamin. Moreover, an elementary alternative proof of Ramanujan’s cubic transformation is also given.

KW - Arithmetic-geometric mean

KW - Gauss-Legendre’s algorithm

KW - Generalized complete elliptic integrals

KW - Generalized trigonometric functions

KW - P-Laplacian

KW - Ramanujan’s cubic transformation

UR - http://www.scopus.com/inward/record.url?scp=84961575124&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84961575124&partnerID=8YFLogxK

U2 - 10.2996/kmj/1458651700

DO - 10.2996/kmj/1458651700

M3 - Article

VL - 39

SP - 202

EP - 226

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 1

ER -